International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: An Asymptotically Optimal Structural Attack on the ABC Multivariate Encryption Scheme

Authors:
Dustin Moody
Ray A. Perlner
Daniel Smith-Tone
Download:
URL: https://eprint.iacr.org/2014/399
Search ePrint
Search Google
BibTeX
@article{eprint-2014-25439,
  title={An Asymptotically Optimal Structural Attack on the ABC Multivariate Encryption Scheme},
  journal={IACR Cryptology ePrint Archive},
  volume={2014},
  pages={399},
  url={https://eprint.iacr.org/2014/399},
  author={Dustin Moody and Ray A. Perlner and Daniel Smith-Tone},
  year=2014
}